Alert archive / Wisconsin / Beach Hazards Statements in 2022
Beach Hazards Statement 10, NWS Milwaukee, WI
NWS Milwaukee, WI issued this beach hazards statement at Sep 10, 2022, 3:23 AM CDT for 5 counties in Wisconsin. It took effect at Sep 11, 2022, 1:00 AM CDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Sep 10, 2022, 3:23 AM CDT (08:23 UTC)
- In effect from
- Sep 11, 2022, 1:00 AM CDT
- Expired
- Sep 12, 2022, 1:00 PM CDT
- In force
- 36 hr
- Issued by
- NWS Milwaukee, WI
Counties Kenosha County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Sheboygan County, WI
The radar
The Milwaukee radar (KMKX), 58 km from the middle of the area, began a volume at 08:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.4 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1563 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
804
WHUS43 KMKX 100823
CFWMKX
Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
323 AM CDT Sat Sep 10 2022
WIZ052-060-066-071-072-101630-
/O.NEW.KMKX.BH.S.0010.220911T0600Z-220912T0900Z/
Sheboygan-Ozaukee-Milwaukee-Racine-Kenosha-
323 AM CDT Sat Sep 10 2022
...BEACH HAZARDS STATEMENT IN EFFECT FROM LATE TONIGHT THROUGH
LATE SUNDAY NIGHT...
* WHAT...Life threatening waves of 3 to 5 feet and dangerous
currents are expected.
* WHERE...Beaches along Lake Michigan in Sheboygan, Ozaukee,
Milwaukee, Racine, and Kenosha counties.
* WHEN...From late tonight through late Sunday night.
* IMPACTS...Dangerous swimming conditions are expected due to
high waves and onshore winds.
* ADDITIONAL DETAILS... Several beaches that will be most
susceptible to the dangerous swimming conditions include:
Blue Harbor Beach in Sheboygan...
North Beach in Port Washington...
Mckinley Beach in Milwaukee...
Wind Point Lighthouse Beach in Racine...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay out of the water and away from dangerous areas like piers
and breakwalls. Strong structural and longshore currents are
expected. Rip currents are possible.
&&
$$8 follow-up statements
765
WHUS43 KMKX 101427
CFWMKX
Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
927 AM CDT Sat Sep 10 2022
WIZ052-060-066-071-072-102230-
/O.CON.KMKX.BH.S.0010.220911T0600Z-220912T0900Z/
Sheboygan-Ozaukee-Milwaukee-Racine-Kenosha-
927 AM CDT Sat Sep 10 2022
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM LATE TONIGHT
THROUGH LATE SUNDAY NIGHT...
* WHAT...Life threatening waves of 3 to 6 feet and dangerous
currents are expected.
* WHERE...Beaches along Lake Michigan in Sheboygan, Ozaukee,
Milwaukee, Racine, and Kenosha counties.
* WHEN...From late tonight through late Sunday night.
* IMPACTS...Dangerous swimming conditions are expected due to
high waves and onshore winds.
* ADDITIONAL DETAILS... Several beaches that will be most
susceptible to the dangerous swimming conditions include
Blue Harbor Beach in Sheboygan...
North Beach in Port Washington...
Mckinley Beach in Milwaukee...
Wind Point Lighthouse Beach in Racine...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay out of the water and away from dangerous areas like piers
and breakwalls. Strong structural and longshore currents are
expected. Rip currents are possible.
&&
$$443
WHUS43 KMKX 101856
CFWMKX
Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
156 PM CDT Sat Sep 10 2022
WIZ052-060-066-071-072-110300-
/O.CON.KMKX.BH.S.0010.220911T0600Z-220912T0900Z/
Sheboygan-Ozaukee-Milwaukee-Racine-Kenosha-
156 PM CDT Sat Sep 10 2022
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 1 AM CDT SUNDAY
THROUGH LATE SUNDAY NIGHT...
* WHAT...Life threatening waves of 4 to 6 feet and dangerous
currents are expected.
* WHERE...Beaches along Lake Michigan in Sheboygan, Ozaukee,
Milwaukee, Racine, and Kenosha counties.
* WHEN...From 1 AM CDT Sunday through late Sunday night.
* IMPACTS...Dangerous swimming conditions are expected due to
high waves and onshore winds.
* ADDITIONAL DETAILS... Several beaches that will be most
susceptible to the dangerous swimming conditions include
Blue Harbor Beach in Sheboygan...
North Beach in Port Washington...
Mckinley Beach in Milwaukee...
Wind Point Lighthouse Beach in Racine...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay out of the water and away from dangerous areas like piers
and breakwalls. Strong structural and longshore currents are
expected. Rip currents are possible.
&&
$$122
WHUS43 KMKX 110220
CFWMKX
Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
920 PM CDT Sat Sep 10 2022
WIZ052-060-066-071-072-111030-
/O.CON.KMKX.BH.S.0010.220911T0600Z-220912T0900Z/
Sheboygan-Ozaukee-Milwaukee-Racine-Kenosha-
920 PM CDT Sat Sep 10 2022
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 1 AM CDT SUNDAY
THROUGH LATE SUNDAY NIGHT...
* WHAT...Life threatening waves of 4 to 6 feet and dangerous
currents are expected.
* WHERE...Beaches along Lake Michigan in Sheboygan, Ozaukee,
Milwaukee, Racine, and Kenosha counties.
* WHEN...From 1 AM CDT Sunday through late Sunday night.
* IMPACTS...Dangerous swimming conditions are expected due to
high waves and onshore winds.
* ADDITIONAL DETAILS... Several beaches that will be most
susceptible to the dangerous swimming conditions include
Vollrath Park in Sheboygan...
North Beach in Port Washington...
Doctors Beach in the Village of Fox Point...
Mckinley Beach in Milwaukee...
Wind Point Lighthouse Beach in Racine...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay out of the water and away from dangerous areas like piers
and breakwalls. Strong structural and longshore currents are
expected. Rip currents are possible.
&&
$$797
WHUS43 KMKX 110830
CFWMKX
Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
330 AM CDT Sun Sep 11 2022
WIZ052-060-111630-
/O.EXT.KMKX.BH.S.0010.000000T0000Z-220913T0000Z/
Sheboygan-Ozaukee-
330 AM CDT Sun Sep 11 2022
...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH MONDAY EVENING...
* WHAT...Life threatening waves of 4 to 6 feet and dangerous
currents are expected.
* WHERE...Beaches along Lake Michigan in Sheboygan, and Ozaukee
counties.
* WHEN...Through Monday evening.
* IMPACTS...Dangerous swimming conditions are expected due to
high waves and onshore winds.
* ADDITIONAL DETAILS... Several beaches that will be most
susceptible to the dangerous swimming conditions include
Vollrath Park in Sheboygan...
Blue Harbor Beach in Sheboygan...
North Beach in Port Washington...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay out of the water and away from dangerous areas like piers
and breakwalls. Strong structural and longshore currents are
expected. Rip currents are possible.
&&
$$
WIZ066-071-072-111630-
/O.CON.KMKX.BH.S.0010.000000T0000Z-220912T0900Z/
Milwaukee-Racine-Kenosha-
330 AM CDT Sun Sep 11 2022
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE
TONIGHT...
* WHAT...Life threatening waves of 4 to 6 feet and dangerous
currents are expected.
* WHERE...Beaches along Lake Michigan in Milwaukee, Racine, and
Kenosha counties.
* WHEN...Through late tonight.
* IMPACTS...Dangerous swimming conditions are expected due to
high waves and onshore winds.
* ADDITIONAL DETAILS... Several beaches that will be most
susceptible to the dangerous swimming conditions include
Mckinley Beach in Milwaukee...
Grant Park Beach in Milwaukee...
Wind Point Lighthouse Beach in Racine...
Simmons Island Beach in Kenosha...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay out of the water and away from dangerous areas like piers
and breakwalls. Strong structural and longshore currents are
expected. Rip currents are possible.
&&
$$336
WHUS43 KMKX 111406
CFWMKX
Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
906 AM CDT Sun Sep 11 2022
WIZ052-060-112215-
/O.CON.KMKX.BH.S.0010.000000T0000Z-220913T0000Z/
Sheboygan-Ozaukee-
906 AM CDT Sun Sep 11 2022
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY
EVENING...
* WHAT...Life threatening waves of 4 to 8 feet and dangerous
currents are expected.
* WHERE...Beaches along Lake Michigan in Sheboygan, and Ozaukee
counties.
* WHEN...Through Monday evening.
* IMPACTS...Dangerous swimming conditions are expected due to
high waves and onshore winds.
* ADDITIONAL DETAILS... Several beaches that will be most
susceptible to the dangerous swimming conditions include
Vollrath Park in Sheboygan...
Blue Harbor Beach in Sheboygan...
North Beach in Port Washington...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay out of the water and away from dangerous areas like piers
and breakwalls. Strong structural and longshore currents are
expected. Rip currents are possible.
&&
$$
WIZ066-071-072-112215-
/O.CON.KMKX.BH.S.0010.000000T0000Z-220912T0900Z/
Milwaukee-Racine-Kenosha-
906 AM CDT Sun Sep 11 2022
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE
TONIGHT...
* WHAT...Life threatening waves of 4 to 7 feet and dangerous
currents are expected.
* WHERE...Beaches along Lake Michigan in Milwaukee, Racine, and
Kenosha counties.
* WHEN...Through late tonight.
* IMPACTS...Dangerous swimming conditions are expected due to
high waves and onshore winds.
* ADDITIONAL DETAILS... Several beaches that will be most
susceptible to the dangerous swimming conditions include
Mckinley Beach in Milwaukee...
Grant Park Beach in Milwaukee...
Wind Point Lighthouse Beach in Racine...
Simmons Island Beach in Kenosha...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay out of the water and away from dangerous areas like piers
and breakwalls. Strong structural and longshore currents are
expected. Rip currents are possible.
&&
$$
DDV678
WHUS43 KMKX 112027
CFWMKX
Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
327 PM CDT Sun Sep 11 2022
WIZ052-060-120430-
/O.CON.KMKX.BH.S.0010.000000T0000Z-220913T0000Z/
Sheboygan-Ozaukee-
327 PM CDT Sun Sep 11 2022
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT INTO MONDAY
EVENING...
* WHAT...Life threatening waves of 5 to 9 feet and dangerous
currents are expected.
* WHERE...Beaches along Lake Michigan in Sheboygan, and Ozaukee
counties.
* WHEN...Into Monday evening.
* IMPACTS...Dangerous swimming conditions are expected due to
high waves and onshore winds.
* ADDITIONAL DETAILS... Several beaches that will be most
susceptible to the dangerous swimming conditions include
Vollrath Park in Sheboygan...
Blue Harbor Beach in Sheboygan...
North Beach in Port Washington...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay out of the water and away from dangerous areas like piers
and breakwalls. Strong structural and longshore currents are
expected. Rip currents are possible.
&&
$$
WIZ066-071-072-120430-
/O.CON.KMKX.BH.S.0010.000000T0000Z-220912T0900Z/
Milwaukee-Racine-Kenosha-
327 PM CDT Sun Sep 11 2022
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE
TONIGHT...
* WHAT...Life threatening waves of 5 to 9 feet and dangerous
currents are expected.
* WHERE...Beaches along Lake Michigan in Milwaukee, Racine, and
Kenosha counties.
* WHEN...Through late tonight.
* IMPACTS...Dangerous swimming conditions are expected due to
high waves and onshore winds.
* ADDITIONAL DETAILS... Several beaches that will be most
susceptible to the dangerous swimming conditions include
Mckinley Beach in Milwaukee...
Grant Park Beach in Milwaukee...
Wind Point Lighthouse Beach in Racine...
Simmons Island Beach in Kenosha...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay out of the water and away from dangerous areas like piers
and breakwalls. Strong structural and longshore currents are
expected. Rip currents are possible.
&&
$$
DDV600
WHUS43 KMKX 120252
CFWMKX
Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
952 PM CDT Sun Sep 11 2022
WIZ052-060-121100-
/O.CON.KMKX.BH.S.0010.000000T0000Z-220913T0000Z/
Sheboygan-Ozaukee-
952 PM CDT Sun Sep 11 2022
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY
EVENING...
* WHAT...Life threatening waves of 5 to 9 feet and dangerous
currents are expected.
* WHERE...Beaches along Lake Michigan in Sheboygan, and Ozaukee
counties.
* WHEN...Into Monday evening.
* IMPACTS...Dangerous swimming conditions are expected due to
high waves and onshore winds.
* ADDITIONAL DETAILS... Several beaches that will be most
susceptible to the dangerous swimming conditions include
Vollrath Park in Sheboygan...
Blue Harbor Beach in Sheboygan...
North Beach in Port Washington...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay out of the water and away from dangerous areas like piers
and breakwalls. Strong structural and longshore currents are
expected. Rip currents are possible.
&&
$$
WIZ066-071-072-120900-
/O.CON.KMKX.BH.S.0010.000000T0000Z-220912T0900Z/
Milwaukee-Racine-Kenosha-
952 PM CDT Sun Sep 11 2022
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 4 AM CDT
MONDAY...
* WHAT...Life threatening waves of 5 to 9 feet and dangerous
currents are expected.
* WHERE...Beaches along Lake Michigan in Milwaukee, Racine, and
Kenosha counties.
* WHEN...Through late tonight.
* IMPACTS...Dangerous swimming conditions are expected due to
high waves and onshore winds.
* ADDITIONAL DETAILS... Several beaches that will be most
susceptible to the dangerous swimming conditions include
Mckinley Beach in Milwaukee...
Grant Park Beach in Milwaukee...
Wind Point Lighthouse Beach in Racine...
Simmons Island Beach in Kenosha...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay out of the water and away from dangerous areas like piers
and breakwalls. Strong structural and longshore currents are
expected. Rip currents are possible.
&&
$$
Wood946
WHUS43 KMKX 120907
CFWMKX
Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
407 AM CDT Mon Sep 12 2022
WIZ066-071-072-121015-
/O.EXP.KMKX.BH.S.0010.000000T0000Z-220912T0900Z/
Milwaukee-Racine-Kenosha-
407 AM CDT Mon Sep 12 2022
...BEACH HAZARDS STATEMENT HAS EXPIRED...
Gusty offshore winds will continue early this morning
then becoming onshore late this morning but much lighter.
A Moderate Swim Risk is expected today.
$$
WIZ052-060-121715-
/O.EXT.KMKX.BH.S.0010.000000T0000Z-220912T1800Z/
Sheboygan-Ozaukee-
407 AM CDT Mon Sep 12 2022
...BEACH HAZARDS STATEMENT NOW IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...
* WHAT...Life threatening waves of 5 to 9 feet and dangerous
currents are expected.
* WHERE...Beaches along Lake Michigan in Sheboygan, and Ozaukee
counties.
* WHEN...Until 1 PM CDT this afternoon.
* IMPACTS...Dangerous swimming conditions are expected due to
high waves and onshore winds.
* ADDITIONAL DETAILS... Several beaches that will be most
susceptible to the dangerous swimming conditions include
Vollrath Park in Sheboygan...
Deland Park Beach in Sheboygan...
North Beach in Port Washington...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay out of the water and away from dangerous areas like piers
and breakwalls. Strong structural and longshore currents are
expected. Rip currents are possible.
&&
$$What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this beach hazards statement went out at Sep 9, 8:55 PM CDT, 6 hours 28 minutes earlier.
Area forecast discussion, Sep 9, 8:55 PM CDT, 6 hours 28 minutes before
Area Forecast Discussion...UPDATED National Weather Service Milwaukee/Sullivan WI 855 PM CDT Fri Sep 9 2022 .UPDATE... (Issued 855 PM CDT Fri Sep 9 2022) The forecast is on track for tonight. High clouds are slowly appraching from the west with the front. It looks like we will need a Beach Hazards Statement for a High Swim Risk Saturday night through at least Sunday, but there are some timing and intensity details that still need to get worked out due to the uncertainty of the surface low position. Therefore, we will hold off issuing one this evening. Cronce && .SHORT TERM... (Issued 150 PM CDT Fri Sep 9 2022) Tonight through Saturday night: Warm thermal ridging will reside across the area into midday Saturday. Afterwards we will start to see shower chances on the increase into especially SC WI for the afternoon hours. This is due to the slow approach of the low level front with its associated baroclinicity. Think much of SE WI will eek out another warm and dry day though temps likely down a bit with some increase in clouds. The baroclinic zone is proggd to slow down as it crosses srn WI. Rain chances look highest and heaviest across parts of SC WI due to placement of front and where low pressure starts to organize to our south and starts to nudge slowly northeastward along the front. Seeing precipitable water values rise over 1.5 inches within the max moist axis which is likely to set up over parts of SC WI. && .LONG TERM... (Issued 150 PM CDT Fri Sep 9 2022) Sunday through Monday night: Mid level low will pivot through Iowa Sunday plodding through northern Illinois Sunday night and start heading to our east Monday afternoon into Monday night. The key to the forecast will be how the cyclogenesis continues to evolve with the precise layout of the def zone precip axis being in question. Could still set up across south central WI where the first band focused or perhaps further east, which would be more ideal as it would spread out the rain focus a little more across the cwa. At the moment the consensus is on a bit of a slower look which could focus a more westward axis of heavier precip. Tuesday through Friday: The system will finally exit to the east setting up a quiet period. High pressure will ridge in for mid week and then start to head east for the remainder of the week setting up a return flow. At this point it looks like precip wi the next system will largely hold off to our west and northwest through Friday. && .AVIATION... (Issued 855 PM CDT Fri Sep 9 2022) VFR for tonight and Saturday morning. The main cloud band associated with the frontal boundary/mid level energy is well to our west and northwest. As the front moves into the area Saturday afternoon we will see the shower potential increase across SC WI. Should also see some MVFR cigs nudge into the area as well. Cronce && .MARINE... (Issued 150 PM CDT Fri Sep 9 2022) A cold front will slowly move north to south across the lake for Saturday into Saturday evening. Breezy north winds are expected after the frontal passage and will continue through at least Sunday and possibly longer. High waves will build across much of the lake. A Small Craft Advisory will likely be needed from Sheboygan to Winthrop Harbor for Saturday night into Monday. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Visit us at weather.gov/milwaukee Follow us on Facebook, Twitter, and YouTube at: www.facebook.com/NWSMilwaukee www.twitter.com/NWSMilwaukee www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Sep 9, 9:00 PM CDT, 6 hours 23 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Milwaukee/Sullivan WI 900 PM CDT Fri Sep 9 2022 WIZ046-047-051-052-056>060-062>072-110200- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 900 PM CDT Fri Sep 9 2022 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Friday A slow moving cold front followed by intensifying low pressure will bring widespread rainfall, heavy at times, for late Saturday into Monday evening. Isolated thunderstorms are expected during this time. There is a high swim risk Saturday night through Sunday for the Lake Michigan lakeshore counties, especially north of Milwaukee. Life threatening waves and currents are expected. Stay out of the water and away from dangerous areas like piers and breakwalls. .SPOTTER INFORMATION STATEMENT... Spotter activation is not needed at this time but any heavy rainfall reports would be appreciated over the weekend. LMZ643>646-110200- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 900 PM CDT Fri Sep 9 2022 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Friday A slow moving cold front followed by intensifying low pressure will bring widespread rainfall, heavy at times, for Saturday night into Monday. Isolated thunderstorms are expected during this time. Breezy northerly winds and building waves will follow the front for late Saturday night through Sunday night. A Small Craft Advisory will likely be needed. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-110200- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 900 PM CDT Fri Sep 9 2022 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Friday A slow moving cold front followed by intensifying low pressure will bring widespread rainfall, heavy at times, for Saturday night into Monday. Isolated thunderstorms are expected during this time. Breezy northerly winds and building waves will follow the front for late Saturday night through Sunday night. MRC www.weather.gov/mkx
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 3:23 AM CDT | Small Craft Advisory | MKX | 35 hr |
Nearby
Beach Hazards Statements in Wisconsin, 2022Every beach hazards statement in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.